# SDR SIMA200300805

- Difficulty date: December 14, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, FOUND DURING AN IMBV INSPECTION, RIGHT SILL CORRODED BETWEEN FRAMES 23-27, 32-36, 40, 46-47, 50 AND 53-54.  REMOVED RIGHT SILL AND INSTLALED SERVICEABLE SILL IAW EMB 145 SRM 51-40-02, 51-20,03 AND 51-40-06.  (M)
